# SDR 04FDEA01971

- Difficulty date: July 6, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: D23396
- Condition: Burned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

MAIN DECK CABIN AT STA 775 (RT) WIRE NR`S. C029-1-6AL, C029-2-6AL AND C029-3-6AL FND BURNT.  GVI ON THE BURNT WIRES SURROUNDING AREAS,CONDUCTIVITY INSP PER DAC NDT SPM PART 06-10-01-001 REV11 ON M/D STA 775R FRAME/SKIN FND ACCEPTABLE RANGE.  BURNT CABLES, REPAIRED USING COPALUM SPLICE PER BOEING SWPM20-30-13, CONDUCTIVITY/INSULATION.  RESISTANCE CHECK PER SWPM29-21-01 SATIS.   AIRPLANE POWER ASSURANCE CHECK/PHASE IMBALANCE TEST CARRIED OUT ON BOTH AUX HYD PUMP SATIS PER AMM29-21-01, SUBSEQUENT OPS CHK CARRIED OUT ON BOTH AUX HYD PUMPS.  ALSO, FOUND SATIS PER AMM29-21-01-700-801.  FEDEX EA 1-2920-79801 'HYD POWER-AUXILIARY HYD PUMP WIRING, SPLICE REPAIR COMPLIED WITH.
